Follow
Ralph Faudree
Ralph Faudree
Verified email at memphis.edu
Title
Cited by
Cited by
Year
Claw-free graphs—a survey
R Faudree, E Flandrin, Z Ryjáček
Discrete Mathematics 164 (1-3), 87-147, 1997
2871997
The size Ramsey number
P Erdős, RJ Faudree, CC Rousseau, RH Schelp
Periodica Mathematica Hungarica 9 (1-2), 145-161, 1978
2671978
All Ramsey numbers for cycles in graphs
RJ Faudree, RH Schelp
Discrete Mathematics 8 (4), 313-329, 1974
2511974
The strong chromatic index of graphs
RJ Faudree, RH Schelp, A Gyárfás, Z Tuza
Ars Combinatoria 29, 205-211, 1990
2271990
Characterizing forbidden pairs for hamiltonian properties
RJ Faudree, RJ Gould
Discrete Mathematics 173 (1-3), 45-60, 1997
1711997
A survey of minimum saturated graphs
JR Faudree, RJ Faudree, JR Schmitt
The Electronic Journal of Combinatorics 1000, DS19: Jul 29, 2011, 2011
1672011
Induced matchings in bipartite graphs.
RJ Faudree, A Gyárfás, RH Schelp, Z Tuza
Discret. Math. 78 (1-2), 83-87, 1989
1631989
Path Ramsey numbers in multicolorings
RJ Faudree, RH Schelp
Journal of Combinatorial Theory, Series B 19 (2), 150-160, 1975
1491975
On a class of degenerate extremal graph problems
RJ Faudree, M Simonovits
Combinatorica 3, 83-93, 1983
1221983
Neighborhood unions and Hamiltonian properties in graphs
RJ Faudree, RJ Gould, MS Jacobson, RH Schelp
Journal of Combinatorial Theory, Series B 47 (1), 1-9, 1989
1181989
Degree conditions for 2‐factors
S Brandt, G Chen, R Faudree, RJ Gould, L Lesniak
Journal of graph Theory 24 (2), 165-173, 1997
1041997
Irregular networks, regular graphs and integer matrices with distinct row and column sums
RJ Faudree, RH Schelp, MS Jacobson, J Lehel
Discrete Mathematics 76 (3), 223-240, 1989
1031989
On cycle—Complete graph ramsey numbers
P Erdös, RJ Faudree, CC Rousseau, RH Schelp
Journal of Graph Theory 2 (1), 53-64, 1978
1001978
How to make a graph bipartite.
P Erdös, RJ Faudree, J Pach, JH Spencer
J. Comb. Theory, Ser. B 45 (1), 86-98, 1988
971988
Bound on the irregularity strength of regular graphs
RJ Faudree, J Lehel
Colloq. Math. Soc. János Bolyai 52, 247-256, 1987
841987
Path-path Ramsey-type numbers for the complete bipartite graph
RJ Faudree, RH Schelp
Journal of Combinatorial Theory, Series B 19 (2), 161-173, 1975
771975
Weakly pancyclic graphs
S Brandt, R Faudree, W Goddard
Journal of Graph Theory 27 (3), 141-176, 1998
751998
Vertex-disjoint cycles containing specified edges
Y Egawa, RJ Faudree, E Györi, Y Ishigami, RH Schelp, H Wang
Graphs and Combinatorics 16, 81-92, 2000
622000
Neighborhood unions and highly Hamiltonian graphs
RJ Faudree, RJ Gould, MS Jacobson, L Lesniak
Ars Combinatoria 31, 139-148, 1991
591991
Path-cycle Ramsey numbers
RJ Faudree, SL Lawrence, TD Parsons, RH Schelp
Discrete Mathematics 10 (2), 269-277, 1974
591974
The system can't perform the operation now. Try again later.
Articles 1–20